# SDR QXEA200603201

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,512 hours, 8,037 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2341: ON CLIMB-OUT OF SPOKANE, THE LAV ALARM WENT OFF FOR APPROXIMATELY 1 TO 2 MINUTES AND THEN WENT OUT ON IT'S OWN.  THERE WAS NO VISUAL INDICATION OF SMOKE IN THE CABIN OR LAV.  MAINTENANCE REMOVED AND REPLACED LAVATORY ALARM/SMOKE DETECTOR IAW Q400 AMM 26-12-11.  PERFORMED OPS TEST IAW 26-12-11-710-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
